# SDR DL757100313

- Difficulty date: October 26, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1010-1017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR LT SIDE CUSP WEB UPPER SURFACE HAS CORROSION IN 3 PLACES FROM STA 1017 TO 1010.  REPLACED CUSP WEB AT SAA SAT ON N/R CARD 141162.
